# SDR P5CA9700183

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Lt Wing/Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON TO WING GAP COVER ERODED AT FWD END.  SANDED AND CLEANED, APPLIED FILLER AND OVERLAYS IAW SRM 51-40-09.
